Seroxat & high blood pressure

Do you know whether Seroxat or withdrawing from it made your blood pressure dangerously high?

If you are taking Seroxat or withdrawing from it, does your Doctor monitor your blood pressure?

One Response to “Seroxat & high blood pressure”

  1. RB Says:

    I wont go into detail about my horrific withdrawal experience from Seroxat, all i will say is , hell would be a prettier place than a severe Seroxat withdrawal nightmare. My whole body broke down, I was a physical wreck. Doctors and the medical profession in general are still unaware of just how bad withdrawa from Seroxat affects the physical body. I know of some people who had been taking Seroxat for many years and post withdrawal , up to threee years later, they are still suffering. The issue of protracted withdrawal needs to be addressed and again not enough official studies have been done on the long term damage caused by Seroxat.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: